MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CA561TBT
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
A remstar auto device was returned to a thirdparty service center as part of the sound abatement foam recall process with no initial alleged complaint during the evaluation of the device the service technician observed visible foam particles inside the blower kit.Additionally the service technician also noted codes e53 errcomplogsemtimeout and e106 errheatedtubemaxtemp and fluids fail contamination the device was scrapped by the service center after the evaluation was completed.

Brand Name
REMSTAR AUTO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24018516
Report Number2518422-2026-000615
Device Sequence Number10531682
Product Code BZD
UDI-Device Identifier00606959037762
UDI-Public(01)00606959037762
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCA561TBT
Device Catalogue NumberCA561TBT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown